VOL. 16 · NO. 2 | December 1993
 
VIEW ALL ABSTRACTS +
Articles
Shunji ITO, Hiroko TACHII
Tokyo J. Math. 16 (2), 261-289, (December 1993) DOI: 10.3836/tjm/1270128483
No abstract available
Miroslav PAVLOVIĆ
Tokyo J. Math. 16 (2), 291-294, (December 1993) DOI: 10.3836/tjm/1270128484
No abstract available
Masato TSUJII
Tokyo J. Math. 16 (2), 295-310, (December 1993) DOI: 10.3836/tjm/1270128485
No abstract available
Hiroyuki TAGAWA
Tokyo J. Math. 16 (2), 311-320, (December 1993) DOI: 10.3836/tjm/1270128486
Kazushi AHARA
Tokyo J. Math. 16 (2), 321-340, (December 1993) DOI: 10.3836/tjm/1270128487
No abstract available
Christos BAIKOUSSIS, Bang-yen CHEN, Leopold VERSTRAELEN
Tokyo J. Math. 16 (2), 341-349, (December 1993) DOI: 10.3836/tjm/1270128488
Kenzo KOMATSU, Takashi NODERA
Tokyo J. Math. 16 (2), 351-354, (December 1993) DOI: 10.3836/tjm/1270128489
Yutaka SUEYOSHI
Tokyo J. Math. 16 (2), 355-361, (December 1993) DOI: 10.3836/tjm/1270128490
No abstract available
Yoshifumi YUASA
Tokyo J. Math. 16 (2), 363-370, (December 1993) DOI: 10.3836/tjm/1270128491
Masao TOYOIZUMI
Tokyo J. Math. 16 (2), 371-383, (December 1993) DOI: 10.3836/tjm/1270128492
No abstract available
Hirokazu OKA
Tokyo J. Math. 16 (2), 385-398, (December 1993) DOI: 10.3836/tjm/1270128493
No abstract available
Isao KIUCHI
Tokyo J. Math. 16 (2), 399-409, (December 1993) DOI: 10.3836/tjm/1270128494
No abstract available
Makoto MORI
Tokyo J. Math. 16 (2), 411-428, (December 1993) DOI: 10.3836/tjm/1270128495
No abstract available
Yasumasa SAISHO, Hideki TANEMURA
Tokyo J. Math. 16 (2), 429-439, (December 1993) DOI: 10.3836/tjm/1270128496
No abstract available
Shunji ITO, Makoto OHTSUKI
Tokyo J. Math. 16 (2), 441-472, (December 1993) DOI: 10.3836/tjm/1270128497
No abstract available
Kazuhiko KURANO
Tokyo J. Math. 16 (2), 473-496, (December 1993) DOI: 10.3836/tjm/1270128498
No abstract available
Tomohide TERASOMA
Tokyo J. Math. 16 (2), 497-508, (December 1993) DOI: 10.3836/tjm/1270128499
No abstract available
Shaoqiang DENG, Soji KANEYUKI
Tokyo J. Math. 16 (2), 509-511, (December 1993) DOI: 10.3836/tjm/1270128500
No abstract available
K. D. ELWORTHY, Steven ROSENBERG
Tokyo J. Math. 16 (2), 513-524, (December 1993) DOI: 10.3836/tjm/1270128501
No abstract available
Back to Top